# SDR CALA2020080901092

- Difficulty date: August 8, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 31,141 hours, 10,986 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 285A16006
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT PSEU BITE SHOWS NO PRIMARY POWER TO LGTV AND MESSAGE 29-20001. RIGHT GEAR GROUND SHIFT TELEFLEX CABLE IS INTACT. REQUIRES FURTHER TS AULS, PSEU SHOWS VALID VOLTAGE FROM D11138. PER FIM PSEU REQUIRES REPLACEMENT. OF C/B''S ,CHECKED GOOD PERFORMED BITE TEST OF PSEU, NO CURRENT F T/S PER FIM TASK 29-20-00-810-807, CHECKED POWER ON LOAD SIDE REMOVED AND REPLACED PSEU REF MM 32-09-10. REQUIRES OPS CKS REF TASK 32-09-10-710-801 SWITCH, PROXIMI  OFF 29-3260-9-0002 0227 ON 29-3260-9-0003 0334 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1039216  SN OFF 0227 ADD EMP:U245020 OPS CHECK SATISFACTORY, NO FAULTS NOTED. ACCOMPLISHED OPERATIONAL CHECK OF PSEU, REF AMM32-09-10-710-810. PERFORMED EXTENSION RETRACTION TEST PER AMM 32-32-00-710, CYCLED GEAR SEVERAL TIMES. NO FAULTS OBSERVED AT THIS TIME. COMPLIED WITH RII REQUIREMENTS PER GMM 09-25-05. REF:     AMM 32-32-00-710.
